# SDR USAA2012110200001

- Difficulty date: October 29, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 101,515 hours, 20,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - L1 AND R1 DOOR LOWER EXIT SIGN LENS ARE BROKEN.  REPLACED L1 AND R1 DOOR LOWER EXIT SIGN ASSEMBLY AND OPS CHECKED GOOD IAW B767 AMM 33-51-09-401.
